# SDR UALA2013040902406

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 46,836 hours, 5,657 cycles
- Engine: Pwa PW40903
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IGNITOR R2 RIGHT ENGINE FAILED TO IGNITE USING IGNITOR 2.  STATUS MSG-7461502 INACTV ES MODE  NO TIME ON TURN.  PARTS: (671-1923  CH31923-5)  (671-1323 MR74112)
